# SDR DALA2019031501689

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG 30 FROM STA 1028 TO 889 AFT CARGO COMPT (C2). CORROSION LEVEL 2, CORROSION WAS REMOVED PER SRM 51-10-04-OG PAR 26. (UT) WAS ACCOMPLISHED PER NDT/SPM 04-00-07, PAR. 5, FIG. 3, SHEET. 1-2. ON LONG 30 FROM STA 1028 TO 889 AFT CARGO COMPT ORIGINAL THICKNESS IS 0.125" AND MINIMUM REMAINING THICKNESS FOUND IS 0.082"; THEREFORE AREA IS OUT OF LIMITS PER SRM 53-00-00-1A. SECTION DAMAGE ON LONGERON WAS REPLACED PER SRM 53-20-05-01 FIG1. (LP #0984941)
